# SDR IXXA20251106073

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 94,728 hours, 25,535 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 162T30033
- Part serial: HM3143
- Condition: Damaged
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON APPROACH GEAR NOT DOWN EICAS & NO NLG GREEN LIGHT NOT ILLUMINATED, FOLLOWED BY GEAR DISAGREE CHKLIST. 2 LOW PASSES FROM TOWER INDICATED NLG GEAR APPEARED TO BE DOWN. EICAS CONFIG & DISAGREE CHKLISTS PERFORMED & GEAR COMPLETION OF 14:16 LANDING SUCCESSFUL & TAXI TO GATE. WAS ADVISED NLG PIN WOULD NOT SECURE IN NLG. CREW DECLARED EMERGENCY LANDING. ACFT LANDED WITHOUT INCIDENT. ACFT GROUNDED FOR INSP & MX. R & R DAMAGED NLG AFT LOCK LINK & LEAKING LOCK ACTUATOR IAW AMM 32-21-09 & AMM 32-34-02. REMOVED, REPLACED & ADJUSTED NLG LOCK PROXIMITY SWITCH SENSORS S255 & S233 IAW AMM 32-61-03.  GREASED ALL FITTINGS ON NLG IAW AMM 12-21-12. OPS AND LEAK CHKD GOOD IAW AMM 32-34-00. NO FURHTER MAINTENANCE ACTION REQUIRED.
